# SDR A6WA200840088

- Difficulty date: February 4, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 12,335 hours, 11,323 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCUFF PLATE OF SERVICE DOOR FOUND CORRODED.  (K)   SCUFF PLATE REPLACED IAW SRM 51-42-06 AND 51-41-02.  (M)
